MDJunction - People Helping People
 
Ask a Question
10/15/2008 05:19 PM

Lexapro Withdrawal or Any withdrawal?!?!

Chanda
Chanda  
Posts: 2137
VIP Member

Sad Im got off my lexapro and klonopin for several reason (yes the doc. approved and his helpin me) and now the withdrawal effects are HELL!

Im having:

Sad Restless nights, including bouts of heavy breathing and vivid dreams

Sad Nausea/dizziness

Sad Lack of motivation and energy.

Sad Upset stomach, Abdominal discomfort

Sad Sweating

Sad Feverish

Sad Flu symptoms

Sad Chills and hot flashes

Sad Crying spells

Sad Anxiety

Sad Dizziness

Sad Fatigue

Sad Headaches

Sad Muscle and joint pain.

Sad Jolting electric "zaps”

Sad Tingling sensations

Sad Insomnia

Sad Restlessness

Sad Tremors

Sad Irritability

Sad Aggression

Sad Sleep disturbance and insomnia

Sad Nightmares

Sad Vivid dreams

Sad Diarrhea

Sad Blurred vision

Sad Confusion

Sad Memory and concentration difficulties

Sad Weakness

These are just some of the ssymptoms of withdrawal! Ermm

And not only am I feeling all that, I am having major anxiety and panic, I feel like Im going CRAZY, and I feel like Im dying!

And also, Im trying to get off my klonopinWassat and there are lots of side effects that go with them too Sad

Im trying to get off these cuz my hubby and I want to have babies, I gained so much weight from Lexapro and it made my depression worse, I didnt feel like me cuz I was on all this med. and I was on it all for like over 10 yrs.

So now, Im questioning myself, should I do this, can I handle it, how long will it last, should I even bring kids in this shitty world.

I got on these meds. to help my anxiety, panic, depression, and OCD and getting off them gives me all those 100000000000 times worse!

I mean what do I do, I have good days, then I have days like this where I just freak out!

I feel like just giving up, Ive came so far and now I dont even know why, Im starting to question myself.

I just dont know anymore. I need prayer please please please!

Reply

10/15/2008 05:22 PM
Chanda
Chanda  
Posts: 2137
VIP Member

I DO HAVE GOOD DAYS THOUGH, IT JUST FEELS LIKE THE HORRIBLE DAYS STICK IN MY MIND MORE, HAS ANYONE ELSE GONE THRU THIS?!

10/15/2008 06:42 PM
Holt
Holt  
Posts: 352
Member

Every other day it sometimes seems Chanda. I felt absolutely "normal" Monday, not a hint of anxiety, felt strong, solid. Last week I was a wreck. Then Tues and today I'm feeling jittery, lightheaded and anxious again. Not as bad as last week, but not normal! I think a lot depends on your frame of mind - positive or negative, posture, attitude, it's all a factor to me.

10/15/2008 08:32 PM
sisters4life

Chanda, I can't say i know anything about the withdrawals because i haven't been there. But i can offer you lots of prayer, hugs, and support from afar.

10/15/2008 11:05 PM
Chanda
Chanda  
Posts: 2137
VIP Member

Holt, I know. Its crazy! I was AWFUL ealier, then I was pretty good, now Im ok. Lil nervous about going to sleep, but I dunno. I feel like I can do this most days, cuz I try to have a positive attitude, but then like a little bit today, I was like OMG, I should go to the ER. I mean its got to get better right?

Thanks so much for the prayers, hugs, and support sis


01/15/2009 08:21 PM
jsgirl
Posts: 2
Member

Hi Chandra,

I'm 32 years old and have decided to quit my medications because of tolerance. I was put on this evil drug for generalized anxiety disorder and depression. I've been taking Lexapro for approximately 10 years and Klonopin for the past 3 years. I quit cold turkey on Dec. 1st from lexaproand Nov. 25 from klonopin. It's is so nice to know that I'm not alone with all the withdrawal symptoms I'm experiencing. It is complete hell...I feel like I live in complete darkness. Some days I do really good and others are horrible. I found out that 1 drink of alcohol will trigger the withdrawal syndrome. I can't believe this is happening to me and know one seems to understand what HELL this really is. I want my old self back...feels as though I will never be the same. Some days I ask myself why am I even here..have racing thoughts and pretty much obsessed with aging/dying. Never bothered me before. I just started my new job working nights 7p-7a which is making everything worse. I have the worst muscle aches and pains..not sure if this is from working nights or the meds. I'm leaning towards the meds. I'm so glad I found this groupSmile There is hope. I'll pray for you, too!

jlgirl


01/16/2009 06:16 AM
panaway
Posts: 6
Member

I am medication free. And have had wonderfull days since the 5th of Jan. That was untill last nite....... Major palpitations started around 7pm were still there at 10pm when I tried to go bed :o(. Well finally did fall asleep. Only to wake with lighter palps approx 4 hours later. And the stupid thought that I REALLLY needed to go to the hospital. When I totally know better. Cause I am alive and well this morning. Well not perfectly well cause I'm really tired and a little nervous and jittery. But will make it through as I have so many times before. It just really suck's to be going along so good and be thrown on your butt in one quick second.

So hang in there everone. Just remind yourself that this is as worse as it get's and you will get better. And the day's of normalcy are wonderfull. I have also found that a complex B vitamin is working wonders for my overall feeling better. Also on Vit C , Omega's 3,6,9, Vit D , Cal/Mag and a digestive enzyme for the womderfull stuff this thing can do to our gut's.

Hope you start to feel somewaht better soon. My thought's are with ya. Take care!!!


01/16/2009 01:51 PM
Peace235
Peace235Posts: 42
Member

Hey, I'm really sorry that you are going through this. I had a similar experience with a different antidepressant a couple of years ago and when it's bad it's bad, just know that I am praying for more good days for you until those bad days totally disappear. In the meantime keep venting and letting us know how you're doing and I'll keep praying.

01/16/2009 11:10 PM
chermoon15
chermoon15  
Posts: 51
Member

THIS IS EXACTLY WHY I DO NOT TAKE ANY MEDICATION FOR MY PANIC ATTACKS. I WAS GETTING THEM ALMOST DAILY AND THEY WERE LASTING FOR HOURS. THEY WERE ABSOLUTELY TAKING OVER ME, IF I WASN'T HAVING ONE I WAS THINKING SO MUCH ABOUT IT THAT I LITERALLY THINK THAT I WAS MAKING MYSELF HAVE ONE. SO I WAS ONE STEP FROM GOING TO THE DOCTOR AND ASKING TO BE PUT ON MEDICATION, BUT INSTEAD MY DOCTOR ASKED IF I HAD A STRESS TEST DONE AND NOTHING WAS WRONG WOULD THAT HELP ME? (BEC I ALWAYS THOUGHT I WAS HAVING A HEART ATTACK) WELL I SAID I'M NOT SURE BUT I'M GAME, SO HE SET ME UP WITH AN APP. WITH A CARDIOLOGIST AND I HAD A STRESS TEST AND WHEN I WENT IN FOR RESULTS HE TOLD ME MY HEART WAS IN EXCELLENT CONDITION , NOW I'M STILL GETTING ANXIETY FROM TIME TO TIME BUT IT DOES NOT GO INTO A FULL PANIC ATTACK, I JUST HAD SOME CHEST PAINS TONIGHT AND I TOLD MYSELF (yes i talk to myself Smile ITS JUST GAS, BEC MY HEART IS IN EXCELLENT CONDITION... JUST WANTED TO SHARE , EVEN THOUGH IT SOUNDS EXTREME TO GET STRESS TEST , BUT I WAS JUST TO THE POINT WHERE I COULDN'T TAKE IT ANYMORE AND WOULD TRY ANYTHING... SO IF SOMEONE HAS THE SAME KIND OF SYMPTOMS IT WORKED....

01/17/2009 04:43 PM
jsgirl
Posts: 2
Member

Thanks everyone for sharing your story with me and for all your supportSmile Last couple of days have been really bad. Slept 4 hours in 48..it seems like it's getting worse.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved